×

Found 108 Documents (Results 1–100)

On the density of coprime tuples of the form \((n,\lfloor f_1(n)\rfloor,\dots,\lfloor f_k(n)\rfloor )\), where \(f_1,\dots,f_k\) are functions from a Hardy field. (English) Zbl 1414.11083

Elsholtz, Christian (ed.) et al., Number theory – Diophantine problems, uniform distribution and applications. Festschrift in honour of Robert F. Tichy’s 60th birthday. Cham: Springer. 109-135 (2017).
MSC:  11K06 11N25 11B05
PDFBibTeX XMLCite
Full Text: DOI arXiv

On four approaches to density. (English) Zbl 1325.11015

Spectrum Slovakia 3. Frankfurt am Main: Peter Lang; Bratislava: VEDA, Publishing House of the Slovak Academy of Sciences (ISBN 978-3-631-64941-1/hbk; 978-80-224-1327-5/hbk). 97 p. (2014).
PDFBibTeX XMLCite

Weak convergence of sequences from fractional parts of random variables and applications. (English. Russian original) Zbl 1247.60032

Theory Probab. Math. Stat. 83, 59-69 (2011); translation from Teor. Jmovirn. Mat. Stat. 83, 49-58 (2010).
PDFBibTeX XMLCite
Full Text: DOI

Open problems on densities. II. (English) Zbl 1198.11008

Komatsu, Takao (ed.), Diophantine analysis and related fields 2010. DARF–2010. Proceedings of the conference, Musashino, Tokyo, Japan, March 4–5, 2010. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0815-9). AIP Conference Proceedings 1264, 114-128 (2010).
MSC:  11B05 11K99
PDFBibTeX XMLCite
Full Text: DOI

Distribution of some sequences modulo 1. (English) Zbl 1245.11087

Adhikari, Sukumar Das (ed.) et al., Number theory and applications. Proceedings of the international conferences on number theory and cryptography, Allahabad, India, December 2006 and February 2007. New Delhi: Hindustan Book Agency (ISBN 978-81-85931-97-5/hbk). 33-41 (2009).
PDFBibTeX XMLCite

Densities of sets of primes related to decimal expansion of rational numbers. (English) Zbl 1197.11088

Zhang, Wenpeng (ed.) et al., Number theory. Tradition and modernization. Papers from the 3rd China-Japan seminar on number theory, Xi’an, China, February 12–16, 2004. New York, NY: Springer (ISBN 978-0-387-30414-4/hbk). Developments in Mathematics 15, 67-80 (2006).
PDFBibTeX XMLCite
Full Text: DOI

Two distribution problems for polynomials. (English) Zbl 0799.11021

Bergum, G. E. (ed.) et al., Applications of Fibonacci numbers. Volume 5: Proceedings of the fifth international conference on Fibonacci numbers and their applications, University of St. Andrews, Scotland, July 20-24, 1992. Dordrecht: Kluwer Academic Publishers. 561-568 (1993).
MSC:  11K06
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software